# SDR JJBA201906021016

- Difficulty date: June 1, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 42,017 hours, 25,228 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. DISASSEMBLE AND TESTING REVEALS BAD GROUND. CORRECT CIRCUIT WIRES. OPS CHECK SAT.
